# SDR HEEA0011588

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seat
- Part number: 214030603111
- Condition: Corroded
- Location: Rotor Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CENTER BORE (SEAT) WHERE BEARING P/N 214-030-602-3 IS INSTALLED.  REPLACED WITH NEW SUPPORT.
